Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

125 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for severe neck pain and tremors in legs

Answered by
Dr.
Dr. Ahmed Aly Hassan

Orthopaedic Surgeon

Practicing since :2002

Answered : 441 Questions

default
Posted on Mon, 27 Mar 2017 in Back Pain
Question: I been going to chiropractors weekly and not holding my adjustment. Neck pain has caused tremors in legs and head.
doctor
Answered by Dr. Ahmed Aly Hassan 1 hour later
Brief Answer:
gradual treatment by chiropractor and physiotherapy is the main role of management of apical spinal scoliosis rather than immediate reductions which may aggravate the neuropathic pain causing such facial and feet tremors

Detailed Answer:
Hi i am Dr Ahmed Aly
thanks for using healthcaremagic site ,
I had gone through your question and understand your concerns ..

In my opinion you may lower the number of chiroparactor adjustements but not stopping it completely as it plays a main role in the reduction of your apex .

Apical scoliosis of your vertebrae may need more time . i recommend wearing a scoliosis belt , spinal straightening exercises , physiotherapy , hot massages with topical gels and even yoga helps .

Try painkillers like advil tab twice after meals , pregabalin 400 mg once , B12 vitamin supplementation , muscle relaxants , steroid injections are effective for most cases .

Avoid overweight , heavylifting , vigorous movements , bad sleeping or sitting postures .

If pain persists for more than 6 months i may suggest a new MRI scan and frequent follow up Xrays on your spine and a neurosurgeon point of view for further evaluation of minor endoscopic intervention or even surgical intervention if needed for best management .

Wish you good health,
Any further clarifications feel free to ask.
Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  
Drug/Medication ,   ,  
Treatment/Therapy

Recent questions on  Pregabalin

doctor1 MD

I am 62. A year and a half ago I had a bad virus...afterwords I had very painful stiff muscle pain. Doctor has given me pregabalin and co-codamol. My neck and right arm are very still and my right arm has pain. My left arm can get stiff but not as bad. I exercise every day and keep myself active. Also I am overweight. I now find myself slowing down and I am aware my muscles are not very strong. Why after all the medication am I not getting better? The overall muscle pain is better but the pain and stiffness in my right arm is getting worse.

doctor1 MD

Dear Dr. am suffering of numbing in my feets since 25 years started in my toe coming up to my full left foot and now my right foot also begun since the last 3 ears . recently i feel like wearing tight shoes even pain in my joints knees and total hip joints i have no diabete so my doctor started since 2010 treating me while he made a test or me that shown inflammatory veins with medicine called Lyrica 150 mg bd plus (CYMBALTA 30mg duloxetine) for 3 years without getting improvement.but worst more pain in all my joints and can not stand without stick .. my knees having no power to carry me .pain in my total hip joints.i couldn t take CYMBALTA 30mg because it was very hard / strong on me which made me vomit and sick and i knew it was antidepressant drug useless but my doctor said its important for my treatment but could not take it . now since last 3 months he started to increase the medicine lyrica 300mg t.d.r plus injection SOLU-MEDROL IV 1000 mg @ 3 days for every 2 weeks.(three times) till to date. yes the pain in my joints has gone temporarily for 5-8 days i just knew that this medicine contain CORTISONE he also asked to take blood test but was very anxious for result because my ESR was 104 . immediately he asked for another test of blood & urine called serum ig electrophoresis i am so worried now and result will come out after one month as he ill see me .. but asked me to continue take the old medicine (Lyrica,THIOTACID 600mg b.d , Imuran 50 mg Azathioprine Tablets b.d, Caltrate 600-D Calcium Supplement.plus pain killers like Tramadol Arcoxia.pls xanax 1mg at night i am feeling very weakness in my legs can not move my feet forcely i feel my feet is hanged in my leg with numbing and very tightness also the pain start coming back but i use spry sedative and pain killer and can not walk without stick . i need to work and my age is 52 Kindly help me.... is there any dangerous situation waiting for me. and would lyrica help on longer time as higher does of lyrica making me feel drunk also ..but this injection is good for a while only relieving pain Kindly help me and would xanax affect the joints on long term use ??? Thanking you with best regards Abdulla yousif

doctor1 MD

MY DOCTOR PUT ME ON PREGABALIN 25 MG ORAL, ONE CAPSULE BYMOUTH THREE TIMES A DAY. I USE TO BE ON MATHADONE 10MG. I HAVE NOT SLEEP SINCE I WAS PUT ON THIS MEDICATION THREE DAYS AGO. I AM HAVING WITHDRAWAL SYSTEMS. THANK YOU I AM SETTING UP AGAIN AT NIGHT

doctor1 MD

I am leaving the VA system and going private on April 1. I have severe nerve pain and my body is in a constant state of being electrified. This is due to disk at c4 and l4. I was going to has surgery but decided to wait until my insurance starts. I take LYRICA at 150mg twice daily. I have been researching dosage and I am curious to know if the dose can be increased. I have been bedridden for a few years because of this. It took the VA forever to get to where they will do surgery But I am going private. what dose is available.

doctor1 MD

My entire right arm keeps falling asleep whenever I sleep, regardless of my position. This has been happening for over a week. I have a history of both stroke and neuropathy. I am a 54 yr old woman.

doctor1 MD

Since yesterday, I have a sharp pain in my right leg at the knee, and above, and the right buttock. It s sharp, stabbing pain in the knee and buttock. Nothing seems to help it (e.g. Ibuprofen , changing position (standing, sitting, laying,...

doctor1 MD

I am on 10-325 Percocet for back cronic back pain . It doesn't work any more. What would be the next step up to ask my doctor for?